eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       Community

Review: could Lamotrigine cause Heart palpitations?

Summary: Heart palpitations is found among people who take Lamotrigine, especially for people who are female, 30-39 old, have been taking the drug for < 1 month, also take medication Flupentixol, and have Depression.

We study 14,787 people who have side effects while taking Lamotrigine from FDA and social media. Among them, 46 have Heart palpitations. Find out below who they are, when they have Heart palpitations and more.

You are not alone: join a mobile support group for people who take Lamotrigine and have Heart palpitations >>>

 

 

 

 

Lamotrigine

Lamotrigine has active ingredients of lamotrigine. It is often used in bipolar disorder. (latest outcomes from 15,828 Lamotrigine users)

Heart palpitations

Heart palpitations (feelings or sensations that your heart is pounding or racing) has been reported by people with high blood pressure, depression, osteoporosis, high blood cholesterol, pain. (latest reports from 52,126 Heart palpitations patients)

On Feb, 28, 2015: 14,787 people reported to have side effects when taking Lamotrigine. Among them, 46 people (0.31%) have Heart Palpitations.

Trend of Heart palpitations in Lamotrigine reports

Time on Lamotrigine when people have Heart palpitations * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Heart palpitations35.71%21.43%7.14%7.14%21.43%7.14%0.00%

Gender of people who have Heart palpitations when taking Lamotrigine * :

FemaleMale
Heart palpitations80.77%19.23%

Age of people who have Heart palpitations when taking Lamotrigine * :

0-12-910-1920-2930-3940-4950-5960+
Heart palpitations0.00%0.00%4.44%11.11%35.56%22.22%6.67%20.00%

Severity of Heart palpitations when taking Lamotrigine ** :

leastmoderateseveremost severe
Heart palpitations11.11%77.78%11.11%0.00%

How people recovered from Heart palpitations ** :

while on the drugafter off the drugnot yet
Heart palpitations0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Depression (8 people, 17.39%)
  2. Affective disorder (7 people, 15.22%)
  3. Bipolar disorder (6 people, 13.04%)
  4. Schizophrenia (5 people, 10.87%)
  5. Anxiety (4 people, 8.70%)

Top co-used drugs for these people * :

  1. Flupentixol (4 people, 8.70%)
  2. Olanzapine (4 people, 8.70%)
  3. Cymbalta (4 people, 8.70%)
  4. Lithium (4 people, 8.70%)
  5. Topamax (4 people, 8.70%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Get connected: join our support group of lamotrigine and heart palpitations on

Do you have Heart Palpitations while taking Lamotrigine?

You are not alone! Join a mobile support group:
- support group for people who take Lamotrigine and have Heart Palpitations
- support group for people who take Lamotrigine
- support group for people who have Heart Palpitations

Recent conversations of related support groups:

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Lamotrigine, Heart palpitations

You may be interested at these reviews (Write a review):

  • Lamotrigine severe rash
    I started taking 100mg of Teva-Lamotrigine Nov 22 once daily. I got a refill on Dec 5 that was Mylan-Lamotrigine. Two days later I woke up with an odd hot feeling rash all over my body and severe fatigue. I went back to bed 1/2 hour later after taking my regular Wellbutrin and the Lamotrigine. I woke up late morning. It got progressively worse during the day and I had a headache,fever and chills. I took the anti-histimine Aerius later that day which didn't help. The next day I went to a walk in clinic and they said it wasn't the Lamotrigine and thought it was a virus and did a throat swab. The fever and chills went away after a few days but I still have the rash. Finally after a week I saw a doctor that agreed it was the drug and I am now on the second week of Prednisone steroid treatment and prescription Reactin which is helping slowly. I have reported it to the Mylan drug company.
  • Sinuses and lamictal
    Have been having painful problems with sinuses, focal seizures have increased along with lapses of consciousness. Had the doctor take blood levels. They are normal, but feeling like this is not. Am wondering if the strange weather isn't a factor - as there is a constant fluctuation of the air pressure. Has anyone had similar problems. Would love to hear from you
  • The zoloft/vyvanse concoction ruined my life.
    I started taking these drugs about two months ago. I am diagnosed ADHD by a psychiatrist. I received these medications from a doctor whom I know and is married to a friend my wife. She, the doctor, gave them to me from her personal medications in a plastic baggy. I was given loose instructions for taking these on a piece of paper. I was never given the paperwork with warning signs. 10 days after starting these medications, I attacked my wife and am now separated. I am barred from seeing her and my daughter by means of a Victims Protective Order. I am a normally nonviolent person. Most who know me call me a peacemaker...a pacifist. I am still horrified by the events of that night. 15 seconds changed my life forever. I hope and pray my story helps others. Don't be naïve, as I was, when given medications. Ask questions.
  • Irregular heatbeat and prilosec
    I am 65 M and a long history of Moderate hypertension. I am overweight, out of shape. 15-20 years ago when I didn't take BP medicine I had occasional PVCs, heart skips a beat.

    Since I have been on Metoprolol (beta blocker) and Cozaar my BP is normal and heartbeat normal.
    I have been on that regimen 15-20 years.

    Now or in the last weeks or 2 I notice skipped beats and irregular, fast to slow and back on occasion

    Recently It was suggested I may have sleep apnea and was definitely diagnosed with bad acid reflux by an Ear nose and throat specialist.

    I was told to go on 2 OTC Prevacid/day for 3 months. I instead, since I had them, went on Prilosec-- slightly different.

    I have been on Prilosec 2 or so weeks maybe 3.
    It clicked in my mind today that maybe there is a connection.

    I have a pretty expensive pulse oximeter (electronic finger thingy) and I can actually see flat lines and skipped beats and strength of pulse. Oxygen is 90 to 94. Also I started taking aspirin out of fear

    Anyone else?
  • A life of depression and fatigue (1 response)
    1) Family history of depression, 2) Diagnosed depression 1964-not treated until 1973, 3) Worked in medical field 35 years, 4) Emergency on-call 24/7, 5) Hospital 15 times major depression, 6) Tried nearly all MAOI, TCA, SSRI, SNRI, and ECT. 7) 100% Disability in 1998 for depression. Now at age 70 I have dysthymia, chronic fatigue, COPD, and PTSD. My recommendation to younger people - do not over stress,
    do not smoke, avoid horrific or traumatic situations and try to find some enjoyment in life. If you have symptoms like mine seek early treatment put balance in your life. The often heard recommendations - get plenty of sleep, eat properly, learn to relax and avoid bad habits should not be ignored, they are critical to good physical and mental health.

More reviews for: Lamotrigine, Heart palpitations

Comments from related studies:

  • From this study (4 months ago):

  • Not sure if the methadone is giving me the heart palpitations or the anxiety about being on the methadone is giving me anxiety. I have a heart monitor right now and I had an attack yesterday and I felt like I was going to die. The dr. and the paramedics said it wasn't dangerous, I'm not convinced.

    Reply

  • From this study (5 years ago):

  • Nana on Jun, 4, 2010:

    I Take Cymbalta 60 mg for 1 year and now started topiramate 50 mg for eating disorders. I am concerned about the side effects both medications can have.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.